Tail Behaviour of the Stationary Density of General Non-Linear Autoregressive Processes of Order One

Abstract : We examine the main properties of the Markov chain X t = T(X t-1 )+σ(X t-1 )ɛ t . Under general and tractable assumptions, we derive bounds for the tails of the stationary density of the process {X t } in terms of the common density of the ɛ t 's.
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-00199526
Contributor : Dominique Guégan <>
Submitted on : Wednesday, December 19, 2007 - 10:34:47 AM
Last modification on : Saturday, December 15, 2018 - 1:26:14 AM

Identifiers

  • HAL Id : halshs-00199526, version 1

Citation

Jean Diebolt, Dominique Guegan. Tail Behaviour of the Stationary Density of General Non-Linear Autoregressive Processes of Order One. Journal of Applied Probability, Applied Probability Trust, 1993, 30 (2), pp.315-329. ⟨halshs-00199526⟩

Share

Metrics

Record views

273